# SDR AU981400

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O Ring
- Part number: 3117
- Condition: Failed
- Location: Hydraulic Pump
- Component: Prestolite
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) HYDRAULIC PUMP BODY TO ELECTRIC MOTOR `O' RING SEAL DETERIORATED ALLOWING OIL CONTAMINATION OF THE ELECTRIC MOTOR.
